Alert archive / Nebraska / Flash Flood Warnings in 2019
Flash Flood Warning 32, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Sep 11, 2019, 2:39 AM CDT for Brown County, Holt County, Rock County, Nebraska. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2019, 2:39 AM CDT (07:39 UTC)
- Expired
- Sep 11, 2019, 10:15 AM CDT
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, NE, Holt County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 9:06 AM CDT | HEAVY RAIN 7.25 | 22 Se Bassett, NE | REPORT RELAYED FROM EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2735 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 30.3
The text
As transmitted.
949
WGUS53 KLBF 110739
FFWLBF
NEC017-089-149-111215-
/O.NEW.KLBF.FF.W.0032.190911T0739Z-190911T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
239 AM CDT Wed Sep 11 2019
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Central Rock County in north central Nebraska...
Southern Brown County in north central Nebraska...
West central Holt County in north central Nebraska...
* Until 715 AM CDT.
* At 238 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. More than three inches of rain
have already fallen across parts of the warned area. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Stuart, Newport, Hofeld Lake, Raven, Pony Lake, Sybrant, Jones
Lake, Moon Lake, Twin Lakes State Wildlife Management Area, Willow
Lake State Wildlife Management Area, Long Lake State Wildlife
Management Area and Johnsons Corner.
Additional rainfall amounts of one inch or greater are possible in
the warned area.
This includes the following highways...
Highway 183 between mile markers 158 and 180.
Highway 20 between mile markers 263 and 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4271 9906 4230 9906 4210 10016 4244 10017
4251 9968
$$
Snively3 follow-up statements
018
WGUS73 KLBF 111011
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
511 AM CDT Wed Sep 11 2019
NEC017-089-149-111215-
/O.CON.KLBF.FF.W.0032.000000T0000Z-190911T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock NE-Brown NE-Holt NE-
511 AM CDT Wed Sep 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
CENTRAL ROCK...SOUTHERN BROWN AND WEST CENTRAL HOLT COUNTIES...
At 511 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Over five inches of rain have fallen
in some areas. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Stuart, Newport, Hofeld Lake, Raven, Pony Lake, Sybrant, Jones Lake,
Moon Lake, Twin Lakes State Wildlife Management Area, Willow Lake
State Wildlife Management Area, Long Lake State Wildlife Management
Area and Johnsons Corner.
Additional rainfall amounts of up to one-half inch are possible in
the warned area this morning.
This includes the following highways...
Highway 183 between mile markers 158 and 180.
Highway 20 between mile markers 263 and 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4271 9906 4230 9906 4210 10016 4244 10017
4251 9968
$$
Snively120
WGUS53 KLBF 111103
FFWLBF
NEC017-089-149-111515-
/O.EXT.KLBF.FF.W.0032.000000T0000Z-190911T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
603 AM CDT Wed Sep 11 2019
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
Central Rock County in north central Nebraska...
Southern Brown County in north central Nebraska...
West central Holt County in north central Nebraska...
* Until 1015 AM CDT.
* At 601 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Over five inches of rain have
fallen in areas. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Stuart, Newport, Hofeld Lake, Raven, Pony Lake, Sybrant, Jones
Lake, Moon Lake, Twin Lakes State Wildlife Management Area, Willow
Lake State Wildlife Management Area, Long Lake State Wildlife
Management Area and Johnsons Corner.
This includes the following highways...
Highway 183 between mile markers 158 and 180.
Highway 20 between mile markers 263 and 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4271 9906 4230 9906 4210 10016 4244 10017
4251 9968
$$
Snively757
WGUS73 KLBF 111508
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
1008 AM CDT Wed Sep 11 2019
NEC017-089-149-111516-
/O.EXP.KLBF.FF.W.0032.000000T0000Z-190911T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock NE-Brown NE-Holt NE-
1008 AM CDT Wed Sep 11 2019
...THE FLASH FLOOD WARNING FOR CENTRAL ROCK...SOUTHERN BROWN AND WEST
CENTRAL HOLT COUNTIES WILL EXPIRE AT 1015 AM CDT...
The heavy rain has ended. A Flood Warning has been issued for Holt,
Rock, Keya Paha, Boyd and Brown Counties in north central Nebraska
due to ongoing impacts from last nights heavy rainfall.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Please continue to heed any remaining road
closures.
LAT...LON 4271 9906 4230 9906 4210 10016 4244 10017
4251 9968
$$
JacobsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 11:53 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Sep 10, 11:53 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1153 PM CDT Tue Sep 10 2019 .SHORT TERM...(This evening through Wednesday night) Issued at 329 PM CDT Tue Sep 10 2019 The main concern this forecast period is the thunderstorm development this afternoon and evening. This is a bit of a challenge as the stratus cloud deck from this morning stuck around a little longer than anticipated, and has still stuck around southern portions of north central Nebraska. Areas stuck under the clouds have not warmed up as much as forecast, which may hinder development of thunderstorms in this area. Another thing to consider is early convection across the northwest Sandhills this morning, the original thought was the convection would move out of the area by mid morning, this has not been the case and convection has remained over the northwest Sandhills longer than expected which could have an effect on thunderstorms this afternoon. A warm front is draped across the Sandhills from west to east which will become the focus for most of the thunderstorm development this afternoon and evening. A very moist airmass is in place with dewpoints in the 60s across much of the area, along with a southeast surface wind, CAPE values around 3000 j/kg or greater along with deep layer shear with 0 to 3km of 250 or more across the northern Sandhills. This area is the most favorable area to see severe thunderstorms including the possibility of a tornado. Along with the severe potential there is the possibility of heavy rainfall with these thunderstorms with pwat values over an inch. The greatest potential for excessive rainfall will be across the northern Sandhills, mainly north of highway 2. Another round of thunderstorms is possible Wednesday afternoon and evening. There is a potential for severe thunderstorms once again as an upper level TROF moves across the area Wednesday afternoon. The best area for severe weather will be across the Sandhills, where the instability will be the greatest. .LONG TERM...(Thursday through Tuesday) Issued at 329 PM CDT Tue Sep 10 2019 Cooler temperatures Thursday and Friday with highs in the upper 60s to 70s. Temperatures will warm back up into the 80s this weekend through early next week. Temperatures will be around 5 to 10 degrees above normal. Rain chances will be minimal from Thursday through Tuesday. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1153 PM CDT Tue Sep 10 2019 The thunderstorm activity across wrn and ncntl Nebraska should exit the region around 13z. New scattered to numerous thunderstorm coverage develops across wrn Nebraska around 22z and moves east into ncntl Nebraska around 02z. An area of IFR/MVFR/local LIFR ceilings/areas of fog is expected to develop later tonight across wrn Nebraska, north of highway 2, which should improve to MVFR ceilings late Wednesday morning and last into Tuesday evening. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...CDC
Hazardous weather outlook, Sep 10, 1:34 PM CDT, 13 hours 5 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 134 PM CDT Tue Sep 10 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-111845- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 134 PM CDT Tue Sep 10 2019 /1234 PM MDT Tue Sep 10 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Thunderstorms will overspread the Sandhills this evening and tonight as a warm front drifts north. Some storms will likely be severe, with the greatest potential along and north of Highway 2. South of Highway 2, the threat for severe storms will decrease heading south toward Interstate 80. The primary threats are large hail and damaging winds along with heavy rain. A tornado is possible as well, mainly along the warm front. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Another round of thunderstorms will move through western and north central Nebraska Wednesday evening and night. Some storms may be severe, with the main threats being large hail, damaging winds, and torrential rainfall. At this time, the main severe threat is across the entire outlook area. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon and evening, mainly for areas along and north of Highway 2. Reports of tornadoes, funnel clouds, large hail, severe winds, and flooding are appreciated. Spotter activation is possible Wednesday for areas generally east of the Nebraska Panhandle. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte CLB
In the hours before
Local storm report, Sep 10, 11:45 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 PM CDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM HEAVY RAIN 12 N NEWPORT 42.77N 99.33W
09/10/2019 M4.75 INCH ROCK NE PUBLIC
&&
SNIVELYSpecial weather statement, Sep 10, 11:47 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service North Platte NE
1147 PM CDT Tue Sep 10 2019
NEZ004-022>024-035-036-094-110545-
Sheridan NE-Hooker NE-Grant NE-Arthur NE-McPherson NE-
Western Cherry NE-Garden NE-
1147 PM CDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN CHERRY...
GRANT...WESTERN HOOKER...EAST CENTRAL GARDEN...NORTHWESTERN MCPHERSON
AND SOUTHEASTERN SHERIDAN COUNTIES UNTIL 1245 AM CDT/1145 PM MDT/...
At 1147 PM CDT/1047 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 24 miles north of Ashby to
16 miles north of Lewellen. Movement was east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Arthur, Hyannis, Whitman, Ashby, Speckel Meir Lake, Duluth, Dipping
Vat Meadow, Swede Lake, Flatts, Cogill Lake, Intersection of Highway
61 and Survey Valley Road, Green Lake, Bucktail Lake, Bourquim Hill,
Whitman Road crossing the North Branch of the Middle Loup River.
This includes the following highways...
Highway 2 between mile markers 133 and 176.
Highway 61 between mile markers 116 and 191.
Highway 92 between mile markers 165 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4244 10192 4248 10114 4174 10123 4157 10129
4143 10141 4150 10215
TIME...MOT...LOC 0447Z 267DEG 24KT 4237 10181 4156 10207
Thorne/CDCSpecial weather statement, Sep 11, 12:32 AM CDT, 2 hours 7 minutes before
Special Weather Statement National Weather Service North Platte NE 1232 AM CDT Wed Sep 11 2019 NEZ005-008>010-026>028-110630- Brown NE-Loup NE-Eastern Cherry NE-Holt NE-Garfield NE-Rock NE- Blaine NE- 1232 AM CDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...ROCK... NORTHERN LOUP...BROWN...WEST CENTRAL GARFIELD...SOUTHWESTERN HOLT AND NORTHERN BLAINE COUNTIES UNTIL 130 AM CDT... At 1232 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 11 miles south of Johnstown to 8 miles west of Brewster. Movement was east at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Ainsworth, Bassett, Brewster, Long Pine, Newport, Rose, Elsmere, Hofeld Lake, Fox Bayou, Raven, Almeria Meadow State Wildlife Management Area, Sybrant, Moon Lake, Hawley Flats, Twin Lakes State Wildlife Management Area, Willow Lake State Wildlife Management Area, Long Lake State Wildlife Management Area, Duff, Horseshoe Bend Lake and Pony Lake. This includes the following highways... Highway 183 between mile markers 135 and 197. Highway 20 between mile markers 235 and 274. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4268 9925 4192 9922 4191 10026 4252 10025 TIME...MOT...LOC 0532Z 262DEG 25KT 4241 10004 4199 10002 Thorne
Special weather statement, Sep 11, 12:45 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
1245 AM CDT Wed Sep 11 2019
NEZ005-023>026-037-094-110645-
Eastern Cherry NE-Hooker NE-Grant NE-Western Cherry NE-Thomas NE-
Blaine NE-Logan NE-
1245 AM CDT Wed Sep 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHEASTERN GRANT...HOOKER...NORTHEASTERN LOGAN...NORTHWESTERN
BLAINE AND THOMAS COUNTIES UNTIL 145 AM CDT/1245 AM MDT/...
At 1245 AM CDT/1145 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles south of Merritt
Reservoir to 15 miles northwest of Mullen to 13 miles southeast of
Whitman. Movement was east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Mullen, Thedford, Halsey, Seneca, Purdum, Brownlee, Merritt
Reservoir, Valentine National Wildlife Refuge, Highway 83 crossing
The Dismal River, Marsh Flat, Sevenmile Hill, Kelso, Shimmons Lake,
Highway 97 crossing the North Loup River, Steer Creek Campground,
East Cody Lake, Highway 83 crossing the North Loup River, Norway,
Highway 97 crossing the Dismal River and Giant Hill.
This includes the following highways...
Highway 2 between mile markers 166 and 227.
Highway 97 between mile markers 45 and 117.
Highway 83 between mile markers 131 and 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4258 10026 4211 10025 4173 10027 4176 10143
4225 10138 4270 10115
TIME...MOT...LOC 0545Z 277DEG 35KT 4252 10093 4225 10118 4189 10137
ThorneLocal storm report, Sep 11, 1:24 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
124 AM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN 5 W AINSWORTH 42.55N 99.96W
09/11/2019 M4.38 INCH BROWN NE AWOS
6 HOUR TOTAL
&&
SNIVELYSpecial weather statement, Sep 11, 1:29 AM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service North Platte NE 129 AM CDT Wed Sep 11 2019 NEZ010-110700- Holt NE- 129 AM CDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 200 AM CDT... At 129 AM CDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Amelia, or 15 miles southwest of O'neill, moving northeast at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... O'Neill, Atkinson, Amelia and Emmet. This includes the following highways... Highway 20 between mile markers 286 and 310. Highway 281 between mile markers 180 and 189. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4217 9890 4231 9918 4267 9898 4250 9854 TIME...MOT...LOC 0629Z 213DEG 27KT 4237 9892 Snively
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:58 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Sep 10, 8:04 PM CDT | Special Weather Statement | LBF | Keya Paha | 41 min |
| Sep 10, 8:07 PM CDT | Special Weather Statement | LBF | Sheridan | 38 min |
| Sep 10, 8:28 PM CDT | Areal Flood Advisory | LBF | Brown, Cherry, Keya Paha | 3 hr |
| Sep 10, 8:33 PM CDT | Special Weather Statement | LBF | Sheridan | 27 min |
| Sep 10, 8:41 PM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| Sep 10, 8:52 PM CDT | Special Weather Statement | LBF | Cherry | 38 min |
| Sep 10, 9:06 PM CDT | Special Weather Statement | LBF | Grant | 39 min |
| Sep 10, 9:28 PM CDT | Special Weather Statement | LBF | Boyd, Brown, Rock | 47 min |
| Sep 10, 9:36 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 3 hr |
| Sep 10, 9:45 PM CDT | Special Weather Statement | LBF | Cherry | 30 min |
| Sep 10, 9:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Sep 10, 10:17 PM CDT | Special Weather Statement | LBF | Brown, Rock | 43 min |
| Sep 10, 10:45 PM CDT | Special Weather Statement | LBF | Cherry | 45 min |
| Sep 10, 10:57 PM CDT | Special Weather Statement | LBF | Blaine, Holt, Loup | 48 min |
| Sep 10, 10:58 PM CDT | Flash Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 11 hr |
| Sep 10, 11:12 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Sep 10, 11:15 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 30 min |
| Sep 10, 11:25 PM CDT | Special Weather Statement | LBF | Brown | 50 min |
| Sep 10, 11:41 PM CDT | Areal Flood Advisory | LBF | Cherry | 4 hr |
| Sep 10, 11:47 PM CDT | Special Weather Statement | LBF | Arthur, Grant | 58 min |
| Sep 11, 12:31 AM CDT | Areal Flood Advisory | LBF | Boyd | 3 hr |
| Sep 11, 12:32 AM CDT | Special Weather Statement | LBF | Blaine, Brown, Rock | 58 min |
| Sep 11, 12:45 AM CDT | Special Weather Statement | LBF | Cherry, Hooker, Thomas | 60 min |
| Sep 11, 1:27 AM CDT | Areal Flood Advisory | LBF | Holt, Rock | 3 hr |
| Sep 11, 1:29 AM CDT | Special Weather Statement | LBF | Holt | 31 min |
| Sep 11, 1:42 AM CDT | Areal Flood Advisory | LBF | Brown, Rock | 3 hr |
| Sep 11, 2:45 AM CDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Sep 11, 3:16 AM CDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 44 min |
| Sep 11, 4:04 AM CDT | Flash Flood Warning | LBF | Holt | 6 hr |
| Sep 11, 4:08 AM CDT | Flash Flood Watch | LBF | Blaine, Boyd, Brown, Cherry, Custer, Holt and 4 more | 27 hr |
| Sep 11, 4:15 AM CDT | Areal Flood Advisory | LBF | Cherry | 6 hr |
| Sep 11, 8:34 AM CDT | Dense Fog Advisory | LBF | Sheridan | 2 hr |
| Sep 11, 9:59 AM CDT | Areal Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 6 hr |
| Sep 11, 3:56 PM CDT | Areal Flood Warning | LBF | Holt | 12 hr |
| Sep 11, 4:46 PM CDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Sep 11, 5:02 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 24 min |
| Sep 11, 5:17 PM CDT | Special Weather Statement | LBF | Sheridan | 28 min |
| Sep 11, 5:22 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| Sep 11, 5:53 PM CDT | Special Weather Statement | LBF | Perkins | 37 min |
| Sep 11, 5:55 PM CDT | Special Weather Statement | LBF | Sheridan | 50 min |
| Sep 11, 5:56 PM CDT | Special Weather Statement | LBF | Sheridan | 49 min |
| Sep 11, 5:58 PM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Sep 11, 6:08 PM CDT | Special Weather Statement | LBF | Lincoln | 37 min |
| Sep 11, 6:13 PM CDT | Special Weather Statement | LBF | Loup | 47 min |
| Sep 11, 6:20 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 40 min |
| Sep 11, 6:22 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 38 min |
| Sep 11, 6:23 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 37 min |
| Sep 11, 6:27 PM CDT | Special Weather Statement | LBF | Grant | 33 min |
| Sep 11, 6:28 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 47 min |
| Sep 11, 6:36 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 39 min |
| Sep 11, 6:38 PM CDT | Tornado Warning | LBF | Cherry | 41 min |
| Sep 11, 6:40 PM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Sep 11, 6:45 PM CDT | Special Weather Statement | LBF | Custer | 45 min |
| Sep 11, 6:50 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 14 min |
| Sep 11, 6:53 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 52 min |
| Sep 11, 6:53 PM CDT | Tornado Warning | LBF | Grant, Hooker | 37 min |
| Sep 11, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 49 min |
| Sep 11, 6:58 PM CDT | Flash Flood Warning | LBF | Holt | 13 hr |
Nearby
Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.